# SDR ASAA2023102345815

- Difficulty date: October 23, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,498 hours, 11,511 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT, 2 START ATTEMPTS. GROUNDED - YES. PERFORMED APU OPERATIONAL TEST REF AMM 49-11-00-710-801. FOUND FAULT MAINTENANCE MESSAGE 49-41012 WHILE COMPLETING FIM 49-60 TASK 801. PER MAINTENANCE MESSAGE CHART, FIM TASK 49-40 TASK 803 IS REQUIRED FOR FAULT MESSAGE 49-41012. FIM 49-40 TASK 803 EXPLAINS THAT IF THE CDU DISPLAY DOES NOT SHOW MAINT MESSAGE 49-41012 AGAIN IN THE LAST APU CYCLE THEN YOU CORRECTED THE FAULT. MAINT MESSAGE WAS 1 CYCLE OLD AFTER SUCCESSFUL START ON GROUND SO FAULT HAS BEEN CORRECTED. PER SEAMC CSS PASSED.
